English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 96274/126892 (76%)
Visitors : 32309404      Online Users : 362
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/76965
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/76965

    Title: Blow-up solutions of nonlinear differential equations
    Authors: Tsai, Long Yi
    Contributors: 應數系
    Keywords: Asymptotic stability;Differential equations;Problem solving;Blow-up solution;Global solution;Nonlinear equations
    Date: 2005-10
    Issue Date: 2015-07-27 14:38:17 (UTC+8)
    Abstract: We consider the initial value problems for second order nonlinear differential equations of the form|u′|m-2u′′=upand the systemui″=fi(u1,u2),i=1,2.By using the energy method, some blow-up properties such as the life span, blow-up rates and blow-up constants are given and the asymptotic behavior of the global solution is also discussed. © 2004 Elsevier Inc. All rights reserved.
    Relation: Applied Mathematics and Computation, 169(1), 366-387
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.amc.2004.09.085
    DOI: 10.1016/j.amc.2004.09.085
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    366-387.pdf244KbAdobe PDF487View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback